# SDR AALA201509099005

- Difficulty date: September 8, 2015
- Submitted: September 13, 2015
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 32,279 hours, 14,655 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS, REAR GALLEY EMER FLASHLIGHT BATTERY LOW.  REPLACED AFT LT GALLEY EMER FLASHLIGHT BATTERY.
